Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Vygodchikova I. Y. About the Retrofit of the Valle’e-Poussin’s Algorithm for Approximations of Multivalued Mappings by Algebraic Polynomial with Type Constraint Equality. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2014, vol. 14, iss. 4, pp. 526-532. DOI: 10.18500/1816-9791-2014-14-4-526-532, EDN: TBDAGP

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
01.12.2014
Full text:
(downloads: 166)
Language: 
Russian
Heading: 
UDC: 
517.518.826, 519.65
EDN: 
TBDAGP

About the Retrofit of the Valle’e-Poussin’s Algorithm for Approximations of Multivalued Mappings by Algebraic Polynomial with Type Constraint Equality

Autors: 
Vygodchikova Irina Yuryevna, Saratov State University
Abstract: 

The discrete approximation of noisy data by algebraic polynomial with restriction of type equality is studied. The aimof the investigation is to obtain the fundamental properties of solution of the problem and development by them the new algorithm, more effective, in comparison with existing methods of the solution. The tasks of the research — gets the properties of the solution of the problem, presentation of the algorithm and the demonstration of its implementation. Research methodology continues P. L. Chebyshjov’s and Valle-Pussen’s method. Results. The criterion for optimality of the solution, which is a retrofit of the well-known in the theory of approximations of alternance P. L. Chebyshjov. Developed a rational algorithm, similar to the algorithm Vallee-Poussin. The conclusions. This problem has application to assess noise events at approximation to complex chaotic processes.

References: 
  1. Выгодчикова И. Ю. О единственности решения задачи наилучшего приближения многозначного отображения алгебраическим полиномом // Изв. Сарат. ун-та. Нов. сер. Сер. Математика. Механика. Информатика. 2006. Т. 6, вып. 1, 2. С. 11–19.
  2.  Зуховицкий С. И., Авдеева Л. И. Линейное и выпуклое программирование. М. : Наука, 1967. 460 с.
  3.  Выгодчикова И. Ю. О методе аппроксимации многозначного отображения алгебраическим полиномом // Вестн. СГТУ. Сер. Математика и механика. 2013. Вып. 2(70). C. 7–12.
  4. Выгодчикова И. Ю. Об условной задаче наилучшего приближения сегментной функции алгебраическим полиномом // Математика. Механика : сб. науч. тр. Саратов : Изд-во Сарат. ун-та, 2008. Вып. 10. С. 12–15.
  5.  Демьянов В. Ф., Малоземов В. Н. Введение в минимакс. М. : Наука, 1972. 368 с.
  6. Выгодчикова И. Ю. О монотонном алгоритме решения задачи аппроксимации сегментной функции алгебраическим полиномом с ограничением // Математика. Механика : сб. науч. тр. Саратов : Изд-во Сарат. ун-та, 2012. Вып. 14. С. 20–23.
Received: 
16.06.2014
Accepted: 
10.11.2014
Published: 
01.12.2014